August 2013
Reactions Weekly;8/10/2013, Issue 1465, p34
An abstract of the article "Sulphasalazine-induced hypersensitivity syndrome," by S. Saral and colleagues, is presented.


Related Articles

  • First report of allergic contact dermatitis following topical administration: case report.  // Reactions Weekly;5/15/2004, Issue 1001, p12 

    Discusses research being done on a 30-year-old woman patient who developed allergic dermatitis from topical methyl-aminolevulinate, after photodynamic therapy for necrobiosis lipoidica on her lower legs. Reference to a study by H. C. Wulf and colleagues, published in the January 2004 issue of...

  • Dextromethorphan.  // Reactions Weekly;9/18/2004, Issue 1019, p9 

    Discusses research being done on the side effects of dextromethorphan in a female patient. Reference to a study by T. Robledo and colleagues published in the August 2004 issue of "Allergy"; Details of the drug's adverse effects on the patient; Results of oral challenge tests.

  • From the Editor's Desk. VIJAYARAGHAVAN, P. V. // Sri Ramachandra Journal of Medicine;Jan-Jun2013, Vol. 68 Issue 1, preceding p1 

    The article introduces various medicine-related case reports, papers and images published within the issue.

  • A case of triple vessel disease posted for buccal mucosal graft urethroplasty under low dose spinal anaesthesia with dexmedetomedine. Prabhavathi, R.; Reddy, P. Narasimha; Sekhar, T. S. Chandra; Menacherry, Vivek T. // Indian Journal of Anaesthesia;Jul/Aug2013, Vol. 57 Issue 4, p428 

    A letter to the editor discussing case of stricture urethra in a 59 years male undergoing Buccal Mucosal Graft (BMG) urethroplasty for partial segmental stricture is presented.

  • Dyshidrotic eczema following intravenous immunoglobulin treatment. Lee, Kachiu C.; Ladizinski, Barry // CMAJ: Canadian Medical Association Journal;8/6/2013, Vol. 185 Issue 11, pE530 

    The article discusses a case study of a 57-year-old man with chronic inflammatory demyelinating polyneuropathy having pruritic rash on his palms after treatment with intravenous immunoglobulin.

  • Oxford Case Histories in Cardiology. Dubrey, Simon // British Journal of Hospital Medicine (17508460);Jan2012, Vol. 73 Issue 1, p57 

    The article reviews the book "Oxford Case Histories in Cardiology," by Rajkumar Rajendram, Javed Ehtisham, and Colin Forfar.

  • I Declare this Meeting Adjourned: Exploring the Scholarship of Discovery and Teaching through Case Study Writing. Muhammad, Azhanni // Conference Papers -- National Communication Association;2009, p1 

    . ..PAT.-Unpublished Manuscript

  • Adverse reactions to drugs. Vervloet, Daniel; Durham, Stephen // BMJ: British Medical Journal (International Edition);05/16/98, Vol. 316 Issue 7143, p1511 

    Presents information on a study on drug allergies. Definition drug allergies; Some of the reasons for administering drugs; Details on a French study of 2067 adults ages 20 to 67 who has systemic adverse reactions to one or more drugs; How allergic reactions to drugs are classified.

  • Helping histories. Munson, Marty; Yeykal, Teresa // Prevention;Jul95, Vol. 47 Issue 7, p38 

    Focuses on the importance of volunteering information to doctors for accurate interpretation of drug allergies. Patients' complaints on rashes, stomach upset or constipation taken as allergies to drugs prescribed; Possibility that allergies are side effects of drugs or part of the disease itself.


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics